Corporate Growth and Profitability
Article first published online: 27 MAR 2003
Blackwell Publishers Ltd 1997
The Journal of Industrial Economics
Volume 45, Issue 2, pages 171–189, June 1997
How to Cite
Geroski, P. A., Machin, S. J. and Walters, C. F. (1997), Corporate Growth and Profitability . The Journal of Industrial Economics, 45: 171–189. doi: 10.1111/1467-6451.00042
- Issue published online: 27 MAR 2003
- Article first published online: 27 MAR 2003
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!